# SDR HNAA2024013000053

- Difficulty date: January 3, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E016077 RH #2 OTBD SEAT TRACK HAVE SOME CORROSION.  REMOVED AND REPLACED RH #2 OTBD SEAT TRACK IAW EMB 170 AMM 53-01-06.
